MathSciNet Relay Station
MathSciNet bibliographic data
MR205029 (34 #4864) 46.01 (52.30)
Anderson, R. D. On a theorem of Klee. Proc. Amer. Math. Soc. 17 1966 1401–1404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement